# SDR ASOA201000440

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 17,783 hours, 13,108 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Glowstrip
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK GLOWSTRIPS ARE WORN AT LT OVERWING EXIT FWD STRIP & RT OVERWING EXIT AFT STRIP.  REMOVED AND REPLACED LT OVERWING EXIT FWD FLOOR TRACK GLOWSTRIP AND RT OVERWING EXIT AFT FLOOR TRACK GLOWSTRIP IAW AMM 33-51-01. OK FOR SVC.
